Viagra causes blindness


On its website, the NHS stressed that viagra causes blindness viagra patent expiration 2019 the study was viagra patent expiration canada only conducted on mice and therefore not yet proven in humans, but added viagra causes blindness that people should stop taking sildenafil citrate and seek immediate medical advice if they suddenly develop eye or eyesight problems. The loss wasn t total, meaning the men viagra causes blindness didn t go blind, but it was permanent in all cases, says Pomeranz.

2

Viagra may cause blindness - Daily Mail

Big money is at stake. Still, he says that problems not seen in clinical trials later show up after a drug has been widely used for some time. Researchers from the viagra patent expiration date europe University viagra causes blindness of viagra patent expiration date 2019 New South Wales say an ingredien t in Viagra causes the cells in the retina to degenerate viagra patent expiration date canada and die, which could cause blindness.
Some patients may require dose adjustments, change in medication, or stopping use of Viagra altogether. Since erectile dysfunction viagra causes blindness (ED) and naion viagra causes blindness share these same risk factors, it is difficult to actually determine whether Viagra is indeed the cause of blindness or it is just a coincidence. An ingredient in Viagra could cause blindness in both men with eye problems and those with seemingly normal vision, according to a new study.
At issue is sudden vision loss when blood flow to the optic nerve is blocked, a condition called naion or non-arteritic anterior ischemic optic neuropathy. Sildenafil, the active ingredient in the erectile dysfunction medication, could permanently damage the vision of a man with a hereditary eye condition, but also.
Still, this potential side effect is enough to cause concern for the millions of men taking Viagra. Reported cases of blindness due to Viagra are thought to result from a condition known as nonarteritic ischemic optic neuropathy (naion). Fourteen men reportedly have had vision loss while taking the erect ile dysfunction drug Viagra, say ophthalmologists at the University of Minnesota.